MathSciNet Relay Station
MathSciNet bibliographic data
MR352334 22E65
Chen, Su Shing; Yoh, Richard W. The category of generalized Lie groups. Trans. Amer. Math. Soc. 199 (1974), 281–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement